MAUDE Adverse Event Report: MEDTRONIC PS MEDICAL, INC. DUET®; EXTERNAL CEREBROSPINAL FLUID (CSF) DIVERSION

MEDTRONIC PS MEDICAL, INC. DUET®; EXTERNAL CEREBROSPINAL FLUID (CSF) DIVERSION
Model Number 46914
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The external ventricular drainage (evd) was leaking and the nipple was found to be cracked.Replaced with new nipple under sterile conditions.Positive csf culture for streptococcus mitis / oralis.

Brand Name
DUET®
Common Device Name
EXTERNAL CEREBROSPINAL FLUID (CSF) DIVERSION
Manufacturer (Section D)
MEDTRONIC PS MEDICAL, INC.
200 medtronic drive
lafayette CO 80026
MDR Report Key19087291
Report Number19087291
Device Sequence Number7112641
Product Code PCB
UDI-Device Identifier00763000624774
UDI-Public(01)00763000624774
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/09/2024
Report Date (Section F) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46914
Device Lot Number227007687
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA01/09/2024